advertisement
Question
Posted by: bibi | 2010/07/15

cotton mouth

hi there
im 22 years old and pretty healthy i just suffer from extremely low blood pressure i monitor it at home and its 90 over 52 on average, what could be causing this? should i be worried, im on blood pressure tablets that the doc gave me but it gives me this extremely dry mouth and i get so sleepy, could you please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi bibi
Low blood pressure is not dangerous but can make you feel dizzy and tired. Medication like Effortil PL or Akrinor is usually very effective. There aren't really any other medications that work well.
See http://www.medicinenet.com/low_blood_pressure/article.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/15

Hi bibi
Low blood pressure is not dangerous but can make you feel dizzy and tired. Medication like Effortil PL or Akrinor is usually very effective. There aren't really any other medications that work well.
See http://www.medicinenet.com/low_blood_pressure/article.htm
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement